Translator Disclaimer
Winter 1999 Bilipschitz group actions and homogeneous Jordan curves
David A. Herron, Volker Mayer
Author Affiliations +
Illinois J. Math. 43(4): 770-792 (Winter 1999). DOI: 10.1215/ijm/1256060691

Abstract

We analyze bilipschitz group actions on Jordan curves and present a list of alternative descriptions for bilipschitz homogeneous bounded turning Jordan curves in doubling metric spaces.

Citation

Download Citation

David A. Herron. Volker Mayer. "Bilipschitz group actions and homogeneous Jordan curves." Illinois J. Math. 43 (4) 770 - 792, Winter 1999. https://doi.org/10.1215/ijm/1256060691

Information

Published: Winter 1999
First available in Project Euclid: 20 October 2009

zbMATH: 0935.30017
MathSciNet: MR1712522
Digital Object Identifier: 10.1215/ijm/1256060691

Subjects:
Primary: 30C65
Secondary: 28A80

Rights: Copyright © 1999 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.43 • No. 4 • Winter 1999
Back to Top